# SDR DL76G091081

- Difficulty date: June 26, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 79,493 hours, 16,916 cycles
- Engine: Ge CF680C2B6
- Engine time: 45,452 hours, 10,680 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Part time: 45,452 hours, 10,680 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT IDG VALVE MSG.  FWD TO MCO/PLAC PER MEL 75-21-01B DISCONNECTED AND STOWED VALVE CONNECTOR PER MEL PROCEDURES.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
